Yesterday i went mad on my husbands behaviour and took

Patient

Q: Yesterday i went mad on my husbands behaviour and took ibprufen 200 mg 30 tablets..later i relaized and after 30 minutes i did vomting for behaving soo stupid.iby the time i had vomting the tablets are dissolved ..Today i am feeling pain in my throat and my stomach while eating.

Doctor

A:   Hi.

I can understand what a person can be feeling when she has to take 30 tablets of 200 mg Ibuprofen. This equals to 6000 mg, far above the allowable limit of 2400 mg.
Rush to ER to get your urea and creatinine checked to rule out kidney failure, liver function tests, upper GI Endoscopy.
These will help to see for the possible side effects of it.
The further treatment will depend upon the reports, your clinical presentation and findings.

I hope this answer helps to get over the crisis.

Comments / Follow Ups

Patient: Hi doctor,

Its been one week since the incident and now i am feeling fine.I dont have any pain.Does that mean everything is normal? Should i see a doctor? And what should i tell them..? Please help me

Related Q&A

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews